# SDR AALA20120302004

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CLIP CRACKED AT STATION 500F AT STRINGER 26 LEFT FORWARD SIDE.  REMOVED AND REPLACED BAFFLE CLIP PER AARD 51-10-05-1 AND EA B737-53-022092.
